MathSciNet Relay Station
MathSciNet bibliographic data
MR1307550 (96g:57041) 57S15
Michor, Peter W. Basic differential forms for actions of Lie groups. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1633–1642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement